MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MICROKNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION MICROKNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00532810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of needle knife broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a microknife xl was used in the ampulla during a papillotomy procedure performed on (b)(6) 2025.During the procedure, the needle tip of the microknife xl broke.It was reported that no part of the needle tip detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
MICROKNIFE XL
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21682072
Report Number3005099803-2025-01185
Device Sequence Number18042333
Product Code KNS
UDI-Device Identifier08714729172017
UDI-Public08714729172017
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K973826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model NumberM00532810
Device Catalogue NumberM00532810
Device Lot Number0033963945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/24/2025
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown